# SDR 0301439153

- Difficulty date: July 31, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N8912E
- Make and model: Doug DC-9-14
- Aircraft serial: 45829
- Aircraft time: 84,114 hours, 89,830 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 59137045504
- Part serial: 00152
- Condition: Defective
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

WHILE AT CRUISE, THE RIGHT HYDRAULIC PRESSURE LOW ANNUNCIATOR LIGHT ILLUMINATED.  THE RIGHT HYDRAULIC PRESSURE AND HYDRAULIC QUANTITY INDICATORS WENT TO ZERO.  COMPLIED WITH COM PROCEDURES AND LANDED WITH LANDING GEAR DOORS OPEN.  MAINTENANCE FOUND THE RIGHT HYDRAULIC SYSTEM RESERVOIR AND ACCUMULATOR BAD AND REPLACED THEM ALONG WITH THE NR 2 ENGINE DRIVEN PUMP.  AIRCRAFT RETURNED TO SERVICE.
